# SDR 2025FA0000838

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: General aviation
- Aircraft: N7JD
- Make and model: Amd FALCON7X
- Aircraft serial: 052
- Aircraft time: 2,881 hours, 1,631 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Housing
- Part number: 43119315
- Condition: Wrong Part
- Location: Seat Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH4 CABIN SEAT ROLLER HOUSING IS WRONG MANUFACTURING SPEC. COMPLIED WITH B/E AEROSPACE NTO-431193-001 REV A. CHANGE THE IDENTIFIED CORNERS OF FLOOR FITTING P/N 431193-15. COLLINS DRAWING 431193-15 REV D.
